Mycobacterium fortuitum infection following adalimumab treatment for psoriasis and subsequent complication-free treatment with alternate TNF-a blockers.
Аннотация
Tumor necrosis factor-a (TNF-a) inhibitors, such as adalimumab, are often used to treat psoriasis and psoriatic arthritis. While it is well known that these agents increase the risk of reactivation tuberculosis, recent evidence suggests that the risk of other nontuberculous mycobacterial (NTM) infections is on the rise. We report cutaneous Mycobacterium fortuitum in a 60-year-old woman with psoriasis who had been receiving adalimumab therapy for psoriatic arthritis for six months. No other risk factors were identified. M. fortuitum was cultured from a lesion on the right leg. Following resolution of the lesion, the patient has been successfully treated with infliximab infusions and subsequently certalizumab without complication for the past three years. To our knowledge, this is the first report of M. fortuitum occurring in a patient receiving adalimumab with successful subsequent treatment without complication while on another TNF-a inhibitor.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.